The reflected fBm process on a convex polyhedron as limit for the X-model with On/Off sources under heavy-traffic

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)41-52
JournalInternational Journal of Mathematical and Computational Methods
Volume2
Publication statusPublished - 1 Jan 2017

Cite this

Delgado, R. (2017). The reflected fBm process on a convex polyhedron as limit for the X-model with On/Off sources under heavy-traffic. International Journal of Mathematical and Computational Methods, 2, 41-52.